MAUDE Adverse Event Report: TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT

TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT
Model Number 405672
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Awareness during Anaesthesia (1707); Insufficient Information (4580)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that tray spn whit25g3.5 l/b-d/e blue drape anesthesia was ineffective.This occurred on 8 occasions.The following information was provided by the initial reporter: material no: 405672 batch no: 0001378841.It was reported that: some of the bupivicaine 0.75% from the kits were ineffective.Event description per email states: one of the anesthesia nurses alerted me this morning of a problem with some of the spinal kits.She said that some of the bupivicaine 0.75% is not working on patients and they are now pulling that out of the pyxis, so we are wasting the bupivicaine in the kits.She was unable to retrieve because the anesthesiologists have been throwing the kits into the sharps buckets.She knows of 6 or 8 kits with issues, {in a couple locations}.
 
Additional Manufacturer Narrative
H.6.Investigation: a review of the device history record noted no issues relating to the reported failure mode for 405672 lot # 0001378841.No complaint sample or photo was provided for evaluation.Although a sample was not provided for evaluation, mannford¿s stability program runs a single lot each year to ensure our processes does not affect the drug potency.Stability program returned acceptable results.Consequently, the investigation was not able to confirm the reported failure mode.Based on the complaint investigation, the failure mode could not be confirmed and as a result a probable root cause could not be identified.Since no probable root cause was identified for this failure mode, the investigation was not able to identify any corrective actions for this complaint.
 
Event or Problem Description

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key10929859
Report Number1625685-2020-00098
Device Sequence Number3186247
Product Code CAZ
UDI-Device Identifier00382904056728
UDI-Public00382904056728
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number405672
Device Catalogue Number405672
Device Lot Number0001378841
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date03/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1